Week #4 Schedule at a Glance

tuesday1.png
covid-Badge-Final.png

Tuesday, February 23rd.

11:00 AM (EST)

Tuesday Talks

Speaker: Russ Ellis

Duration: 60 Minutes

Topic: A session tailored towards forward thinking festival and event organizers, who are looking to use live streaming as a way to create immersive, live, interactive, experiences and of course be a revenue generator.

Click here for more details

Wednesday, February 24th.

9:00 AM to 12:00 PM (EST)

Greater Sense of Wellness - **ADDITIONAL SESSION ADDED**

Panelists: Debbie Mann and Susan Patterson

Duration: 180 Minutes

Topic: You won’t be surprised to hear that Canadians feel that COVID-19 is having a negative impact on their stress levels and mental health. The new Personality Dimensions® Wellness Report couldn't come at a better time. This report, seen through the lens of Personality Dimensions®, will help participants identify how they can have a greater sense of wellness. In turn, it may help them counteract the negative effects of the stress that they are experiencing.

Click here for more details on this session.

2:00 PM to 4:00 PM (EST)

Virtual Marketplace

Duration: 120 Minutes

Description: Take this time to roam from booth to booth and engage with suppliers who are just as excited as you are to get the festival and event business back on it's feet. Take advantage of special offers, live chat rooms and you might even find that next incredible product or service that will take your event to the next level.

Click here to see a list of virtual vendors

3:00 PM to 4:00 PM (EST)

Networking Sessions

Duration: 60 Minutes

Description: Choose which Networking topic most applies to you and walk into the virtual room to have an open discussion and share ideas with fellow festival and event professionals

4:00 PM to 5:00 PM (EST)

Juggling Mental Health

Speaker: Kyle Sipkens

Duration: 60 Minutes

Topic: Life can feel like a balancing act: working through a pandemic, getting to the grocery store while the lines are short, keeping a tidy home we never seem to leave anymore, staying healthy. It’s a lot of balls to keep in the air, but what about our mental health? How do we juggle every day tasks in the face of increasing anxiety? Since the start of COVID-19 juggling our own mental health every day can feel like it’s all we have the energy for.

Who knows about juggling challenges like someone who stands on boots of nails and juggles oversized knives? Kyle, a professional street performer and vocal mental health advocate who lives with anxiety, depression, and panic disorder. Through learning how to take control of his own mental health and creating his newest juggling comedy show, Kyle discovered how juggling was helping him through anxiety and depression in his daily life.

This led Kyle to produce the free to access, online #JugglingMentalHealth video series that teaches juggling basics and insights on mental health practices for life during lockdown. Now, learn juggling with Kyle in one virtual show highlighting these lessons, filled with sharp juggling skills to give you an edge on your mental health.

Click here for more details on this session.

Thursday, February 25th.

Join FEO's CEO Dave MacNeil hosting Thursday Sessions with the following speakers and panelists:

9:00 AM (EST)

Sponsorship Post-Pandemic​

 

Panelists: Brad McCabe, Victoria Syme, George Andreopoulos and Michael Bleau

 

Duration: 45 minutes

 

Topic: Festivals and Events are in a tough spot when it comes to reaching out to donors, especially corporate donors. Every company is busy, concerned about the future and laser-focused on business continuity. And, many corporations just don’t have the resources to support charitable work in the same way as they did before.

9:45 AM (EST)

 

Government Grants and Keeping Pace With What Funding is Available

Panelists: Michael Harker, Martin Roy, Luanne Smith, Julie Dabrusin and Manfred Fast

 

Duration: 45 minutes

 

Topic: All levels of government have taken immediate, significant and decisive action to support Canadians. But is it enough? Join our panel as we discuss what grants are available in the Festival and Event world, supporting business through the pandemic and into recovery.

10:30 AM (EST)

 

Partnering with Different Sectors

 

Panelists: Rebecca MacKenzie, Troy Young, Kay Matthews and Grace Sammut

 

Duration: 45 minutes

 

Topic: Since the escalation of the COVID-19 crisis FEO continues to join weekly conference calls with industry stakeholders. These meetings are designed to disseminate information that we have received, give top line information on our industry consultations and the latest news from government and our partners. Join our panel of sector experts who will lead and guide the discussion on how we can all work better together.

Click here for more details on these sessions.